MathSciNet Relay Station
MathSciNet bibliographic data
MR1075945 46L99 (58B20)
Corach, G.; Porta, H.; Recht, L. A geometric interpretation of Segal's inequality $\Vert e\sp {X+Y}\Vert \leq\Vert e\sp {X/2}e\sp Ye\sp {X/2}\Vert $. Proc. Amer. Math. Soc. 115 (1992), no. 1, 229–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement